# SDR DALA2018012400411

- Difficulty date: January 24, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 54,983 hours, 19,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FAILED TO CHECK.  R & R M1675 BATTERY CHARGER AND BATTERY IAW 33-51.  OPS CHECKED NORMAL.
